RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2008, Volume 14, Issue 4, Pages 151–166 (Mi fpm1131)  

This article is cited in 1 scientific paper (total in 1 paper)

Jacobi's bound for systems of algebraic differential equations

M. V. Kondrat'eva, A. V. Mikhalev, E. V. Pankratiev

M. V. Lomonosov Moscow State University

Abstract: This review paper is devoted to the Jacobi bound for systems of partial differential polynomials. We prove the conjecture for the system of $n$ partial differential equations in $n$ differential variables which are independent over a prime differential ideal $\mathfrak p$. On the one hand, this generalizes our result about the Jacobi bound for ordinary differential polynomials independent over a prime differential ideal $\mathfrak p$ and, on the other hand, the result by Tomasovic, who proved the Jacobi bound for linear partial differential polynomials.

Full text: PDF file (193 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2009, 163:5, 543–553

Bibliographic databases:

UDC: 512.628

Citation: M. V. Kondrat'eva, A. V. Mikhalev, E. V. Pankratiev, “Jacobi's bound for systems of algebraic differential equations”, Fundam. Prikl. Mat., 14:4 (2008), 151–166; J. Math. Sci., 163:5 (2009), 543–553

Citation in format AMSBIB
\Bibitem{KonMikPan08}
\by M.~V.~Kondrat'eva, A.~V.~Mikhalev, E.~V.~Pankratiev
\paper Jacobi's bound for systems of algebraic differential equations
\jour Fundam. Prikl. Mat.
\yr 2008
\vol 14
\issue 4
\pages 151--166
\mathnet{http://mi.mathnet.ru/fpm1131}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2482039}
\transl
\jour J. Math. Sci.
\yr 2009
\vol 163
\issue 5
\pages 543--553
\crossref{https://doi.org/10.1007/s10958-009-9692-8}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-70649115362}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1131
  • http://mi.mathnet.ru/eng/fpm/v14/i4/p151

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Li W., Li Y.-H., “Computation of Differential Chow Forms For Ordinary Prime Differential Ideals”, Adv. Appl. Math., 72:SI (2016), 77–112  crossref  mathscinet  zmath  isi
  • Фундаментальная и прикладная математика
    Number of views:
    This page:276
    Full text:86
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020